# SDR CHQA200800261

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 15,404 hours, 12,519 cycles
- Engine: Ge CF343B1
- Engine time: 15,404 hours, 12,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT NEAR THE FORWARD PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  THE LIGHT WAS RELAMPED AND OPERATIONALLY CHECKED GOOD IAW CRJ200 AMM 33-51-21.
